# SDR AALA201710049025

- Difficulty date: October 2, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320200
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM AT Y1732, BETWEEN FRAMES 66 AND 68.  REPLACED THE BEAM IAW SRM 53-41-14 -300-001.
